# SDR 96ZZZX4663

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7120 · Engine Mount Section
- Part: Fork
- Part number: 117601091
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 1 ENGINE, FOUND TRANSIT ENGINE MOUNT FORK WORN BEYOND LIMITS.
